# SDR SWAA2025021094294

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 34,722 hours, 16,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 14DEF-15DEF WILL NOT ILLUMINATE.<[01] R/R BATTERY PACK AND BATTERY CHARGER ROW 14DEF-15DEF PER 33-51-06.
